# SDR DALA2024020601555

- Difficulty date: February 2, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 96,128 hours, 20,320 cycles
- System (JASC): 5200 · Doors
- Part: Spring
- Part number: UNKNOWN
- Condition: Failed
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1707 FOUND CABIN DOOR R1,R2,L1,L2 DEPLOYMENT BAR CAN NOT HOLD. CORRECTIVE ACTION: REMOVED AND REPLACED CABIN DOOR R1,R2,L1,L2 GAS SPRING AS PER B767-300 AMM 25-66-03. (0183204)
